SURFACE WAVES OVER A THERMODIFFUSIVE HALFSPACE.

Downloads

Downloads per month over past year

Harinath, K.S. (1986) SURFACE WAVES OVER A THERMODIFFUSIVE HALFSPACE. Indian Journal of Pure and Applied Mathematics, 31 (3). pp. 247-254. ISSN 0975-7465

[img] Text
har.pdf
Restricted to Registered users only

Download (202kB)
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

Surface waves of Rayleigh-type and related excited-types over a thermodiffusive halfspace are mathematically analysed following the basic theory set forth by Nowacki (in the early seventies) using well-established techniques. The results incorporated illustrate that well-known results of thermomechanics could be extended to yield results of thermodiffusive mechanics of matter.

Item Type: Article
Additional Information: cited By 1
Uncontrolled Keywords: THERMOELASTICITY, EXCITED-STRESS WAVES; RAYLEIGH WAVES; THERMODIFFUSIVE MECHANICS OF MATTER; THERMOMECHANICS, SURFACE WAVES
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Kirana Kumar D
Date Deposited: 29 Jan 2016 05:28
Last Modified: 29 Jan 2016 05:28
URI: http://eprints-bangaloreuniversity.in/id/eprint/294

Actions (login required)

View Item View Item